The daytime capsules effectively relieve your symptoms and give you a boost to keep you going. -The night-time capsules relieve your symptoms to help allow sleep, so you can wake up refreshed, without the groggy feeling. - For effective relief of cold and flu symptoms – fever, headache, body aches, sore throat.
Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist see your healthcare professional.
Cold & Flu Remedy
Day: Paracetamol 500mg, Phenylephrine, HCL 6.1mg, Caffeine 25mg. Night: Paracetamol 500mg, Phenylephrine, HCL 6.1mg
Swallow whole with water. Do not chew. Adults and children over 12 years: 2 Day capsules up to 3 times a day. 2 Night capsules at night. Dosage may be repeated every 4-6 hours as necessary. Maximum 6 Day capsules and 2 Night capsules in 24 hours. Do not give to children 12 years and under
Shop product by category: Boost All, Cough, Cold & Flu, Day & Night, Medicines & Treatments